# SDR IPXA2021070271206

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,587 hours, 18,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY LIGHT TEST DOES NOT DISPLAY PASSED WHEN TESTEDT/S EMERGENCY LIGHT SYSTEM AND CYCLE CB'S PER AMM 33-50-00-700-802,OPS TEST GOOD TEST PASS DISPLAYED
